MAUDE Adverse Event Report: SUNMED SUNMED; E/T TUBE NO-CUFF 2.5MM 10FR

SUNMED SUNMED; E/T TUBE NO-CUFF 2.5MM 10FR
Model Number 1-7330-25
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 23 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the sunmed 2.5 endotracheal tube (ett) in [the] patient's mouth continually detached from the rest of the setup over the past week.The respiratory therapist (rt) trimmed the tubing to see if that would help it fit into the setup easier (stated that the ett tube eventually dilated and came a part easier).The baby desaturated to the 40s (they desaturated below 90 for approximately 1.5-2 minutes.) the rt eventually was able to connect the ett to the rest of the setup and the baby's oxygen saturation increased to normal range.A temporary harm was reported.

Brand Name
SUNMED
Common Device Name
E/T TUBE NO-CUFF 2.5MM 10FR
Manufacturer (Section D)
SUNMED
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23877196
Report Number1314417-2025-00111
Device Sequence Number15858764
Product Code BTR
UDI-Device Identifier10889483001752
UDI-Public(01)10889483001752
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7330-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown